# SDR SWIA200312096

- Difficulty date: May 19, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 14,923 hours, 21,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Damaged
- Location: Wing Clip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CLIP JUST IN FRONT OF NR 2 FUEL LEVEL STICK AT RT WING IS CRACKED.  (DISCOVERED DURING C-CHECK.)REMOVED DAMAGED WING CLIP AS REQUIRED.  INSTALLED NEW WING CLIP IN RH WING .  NO LEAKS NOTED AT THIS TIME.
